It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


This is very important...

during your surgery (or around your surgery), did they give you any drugs? If so, which one? What you are describing is something that has happened to many people after taking a family of drugs known as floroquinolones. These include

Avelox
Levaquin
Cipro
Tequin

and many others.

These drugs cause neuropathy, but more specifically, neuritis. Your small fingers are going numb because of possible nerve inflammation in your elbows. I'm going through the exact same thing. Initially, I thought it was carpal tunnel, but after an EMG, my neurologist found the problem in my elbows.

The "sunburn" feeling is a classic drug reaction symptom.

Twitching is also a hallmark of an adverse reaction to a floroquinolone.

Hundreds of people have complained of all of your symptoms after taking these drugs, myself included.

Unfortunately, my elbows still bother me 1 1/2 years later, although my feet seem much better. I still twitch in my legs, especially after exercising.

My EMG results were almost identical to your's. Mild slowness in the nerves of the arms. The feet were pretty much inconclusive. There was no big red flag of anything major.

The neurologist also did a battery of blood tests to rule out diabetes, lupus, etc.

The time fram of your symptoms is important. At 2 months post floroquinolone therapy is when a vast majority of people have SEVERE symptoms.

Why does this happen? Because the drug sets off something called an "immuno-complex." This complex then attacks healthy nerve tissue, and even tendons and ligaments. It can take months or years for this complex to ultimately die off.

So check your records to see what drugs you were given. Get a test for Lupus just in case (although I don't think that is what's going on here).

Other medications can also cause problems like serum sickness.

It sounds like your neurologist was not concerned about MS. Is this correct?





All times are GMT -7. The time now is 03:43 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!